# SDR FDEA2019122093264

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC27615
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP INBOARD DRIVE ROD FITTING HOLE FOUND CORROSION.  CORROSION AT LEFT HAND WING INBOARD FLAP INBOARD DRIVE ROD FITTING HOLE REWORKED AS PER SRM 51-21-01-OG AND FOUND EXCEED LIMIT AS PER DRAWING ARC2761.  REPLACEMENT BUSHINGS 02 EACH FABRICATED BY MACHINING AS PER EA 1-5750-T0351211 PART 1 STEP 5(A), (B), AND (C) AND INSTALLED AS PER SRM 51-73-00 AND EA 1-5750-T0351211 PART 1 STEP 8 AND STEP 9, TITLE: WINGS- FLIGHT SURFACES- LT WING INBD FLAP- INBD TRACK AND DRIVE SUPPORT BRACKET LOWER BORE CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
